MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EG-760R
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a result of inspecting the subject scope by fujifilm, the endo clip was removed from the channel, and the condition of the channel was found to be fine.There were also no problems with the images.The bleeding from the gastric body that occurred after the biopsy was not caused by the subject endoscope.During the hemostasis procedure, the physician's incorrect operation caused the endo clip to get stuck in the endoscope's channel, which caused a slight delay in viewing bleeding site and taking treatments for the bleeding afterwards.The patient who had bleeding after a biopsy from the gastric body, was transferred to another hospital for further evaluation.It is unclear whether this delay caused by the malfunction had any impact on the patient's condition or outcome.
 
Event or Problem Description
It was reported that during a endoscopic procedure, an endo clip accidently deployed into the scope to control a bleed.The clip was later retrieved during manual cleaning.This delayed the procedure by three minutes while the scope was replaced.The patient who had bleeding after a biopsy from the gastric body, was transferred to another hospital for further evaluation.The screen was red and would not clear despite using "window washing" resulting to inability to see during case.

Brand Name
FUJIFILM ENDOSCOPE MODEL EG-760R
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key21397450
Report Number3001722928-2025-00010
Device Sequence Number9208297
Product Code FDS
UDI-Device Identifier04547410358667
UDI-Public(01)04547410358667(11)240701
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEG-760R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown